# SDR MALA020211

- Difficulty date: March 26, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BEFORE FLIGHT 2548, EMERGENCY EXIT SIGN BY MAIN DOOR INOP.  MAINTENANCE SECURED EXIT COVER AS NOTED.
